# SDR UPS99229219

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Bs 1094
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON STRINGER 3R BS 1094 .375 BY .375.  REPAIRED PER SRM 53-10-3 FIG 2.
